Advertisement

Reactions Weekly

, Volume 1765, Issue 1, pp 241–241 | Cite as

Mycophenolate mofetil/prednisolone/tacrolimus

Acute exacerbation of hepatitis B virus infection and hepatitis B virus infection: 2 case reports
Case report
  • 27 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, two patients (a 25-year-old woman and a 57-year-old man) were described, among whom, the woman experienced acute exacerbation of hepatitis B virus (HBV) infection during immunosuppressive treatment with mycophenolate mofetil, tacrolimus and prednisolone, and the man developed HBV infection during immunosuppressive treatment with mycophenolate mofetil, tacrolimus and prednisolone [routes not stated; time to reactions onsets not stated; not all outcomes stated].

A 25-year-old woman experienced acute exacerbation of HBV infection during immunosuppressive treatment with mycophenolate mofetil, tacrolimus and prednisolone. The woman, who had end-stage renal disease, received a living-donor kidney transplant six years previously. The living donor was HBV DNA negative...

Reference

  1. Yegit O, et al. Different courses of hepatitis b reinfection after renal transplant: A case report. Experimental and Clinical Transplantation 17: 408-410, No. 3, Jun 2019. Available from: URL: http://doi.org/10.6002/ect.2016.0063 - Turkey

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations